# SDR XN0A1234

- Difficulty date: May 7, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 38,215 hours, 31,094 cycles
- Engine: Ge CF650C2
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Erratic
- Location: Nr 2 Flow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL FLOW ERRATIC.  TRANSFERRED TO DMI NR 5396 IAW A-300 MEL 73-30-01 CAT "B".  (STATUS:ORIG/OPEN)
